It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Thanks for your replies. I am not on any other anti-depressant, but I am going to ask my dr if I should be. Maybe my fatigue is from depression and anxiety, I just have no energy at all and no desire or motivation to do anything anymore. LostMind, I think i am like you too, I generally have a pretty hightolerance to stuff and don't get addicted easily. I'm glad to hear most of you have not had any long-term side effects. I hate the thought of being on Xanax for the rest of my life (or at least until i can retire and be stress free :) but at least it doesn't seem to be a dangerous drug.
This is in response to question asked about how long the drug stays in the blood stream. Under the normal condition of taking one dose, the effects stay in the blood stream for about 48 hours. This is the amount that can be detected in a drug screen of urine for detection of benzodiazepine. If you have been taking the prescription for more than 6 months, the withdrawal time for when the side effects of withdrawal will quit happening can last for up to 3 months with lessening severity over time. It is a dangerous medication that should not be taken unless it is for a short term panic attack( no longer than 3 weeks) As I said earlier there are legitimate medical reasons to take Xanax which are associated with tricking the involuntary system to let you breathe etc. But this is highly medical and not to be confused with Post Traumatic Stress disorder, which can be treated long term with anti-depressants which have mood stabilizers and an anxiety reducer. The reason it is so difficult to get off Xanax is because the half life is so short. This means you get a super duper dose of feel good that wears off super fast. Then as some one else said, it lasts about 4 hours then you need another pill to feel as relaxed and sometimes that is not enough. That is why when switching to another anti-anxiety med, the new med does not feel like it works as well. For those of you who might be reading this, please make sure if you decide to get off Xanax, that you do it under the care of a good doctor because sudden withdrawal can cause seizures, comas, and death. Even if you suddenly stop taking it after only 6 months, you can feel ok the first 3 days, and then suddenly have a seizure from no where and this might occur when asleep, driving or other dangerous place. If you have not been taking it for a long time, see your doctor still if you are deciding to get off the medication. It is very dangerous to do by yourself.





All times are GMT -7. The time now is 05:24 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!